# SDR FDEA201108273527

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256200000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 132ZF HAS ONE 18'' CRACK.  FABRICATED FLOOR PANEL  IAW DWG SRZ 25-005 REV. J MAJOR REPAIR IAW GMM 6-2-100
